# SDR AMTA200700354

- Difficulty date: July 18, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  T/S SYS FOUND SENSOR INOPERATIVE, SWITCHED TO NR 2 SENSOR, ALL SYS OPS CHECKED NORMAL IAW MM 30-41-00-810-812.  (K)
